Leaflet:information for the user
Paracetamol Combix 650 mg tablets EFG
Read this leaflet carefully before you start taking this medicine, as it contains important information for you
Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor, pharmacist or nurse.
This medicine can be obtained without a prescription. Nevertheless, for the best results, it should be used with care.
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
Paracetamol is used for the treatment of mild to moderate pain and febrile states in adults and adolescents 15 years of age or older (or with a body weight of 50 kg or more).
Do not take Paracetamol Combix
-If you are allergic to paracetamol or any of the other components of this medication (listed in section 6).
Be particularly careful with Paracetamol Combix:
-Do not take more of the medication than recommended in section 3. How to take Paracetamol Combix
-Avoid using this medication with other medications that contain paracetamol, such as cold and flu medications, as high doses can cause liver damage. Do not use more than one medication that contains paracetamol without consulting your doctor
Other medications and Paracetamol Combix:
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication.
Paracetamol may interact with the following medications
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist if you are taking another medication. In the case of oral anticoagulants, this medication can be administered occasionally as the preferred analgesic.
Interference with analytical tests
If you are to undergo any analytical test (including blood, urine, skin tests that use allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
Paracetamol Combix with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages per day: beer, wine, liquor, etc.) may cause liver damage.
The taking of this medication with food does not affect its efficacy.
Pregnancy and breastfeeding
If you are pregnant or breastfeeding, or think you may be pregnant, consult your doctor or pharmacist before using this medication.
In case of need, this medication can be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
Small amounts of paracetamol may appear in breast milk, so it is recommended to consult your doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
Excipients
This medication contains less than 1 mmol of sodium (23 mg) per tablet; it is essentially "sodium-free".
Follow exactly the administration instructions of this medication indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
Remember to take your medication. Paracetamol must be taken orally.
The normal dose is:
Adults and adolescents over 15 years old: the usual dose is 1 tablet (650 mg of paracetamol) every 4 - 6 hours. Doses should be spaced at least 4 hours apart. No more than 3 grams (4 tablets) should be taken in 24 hours.
It is recommended to avoid high daily doses of paracetamol for prolonged periods of time as this increases the risk of adverse effects such as liver damage.
If the pain persists for more than 5 days, fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, treatment should be interrupted and your doctor consulted.
Patients with liver disease: before taking this medication, you must consult your doctor. You should take the amount of medication prescribed by your doctor with a minimum interval of 8 hours between each dose. You should not take more than 3 tablets of 650 mg of paracetamol in 24 hours.
Patients with kidney disease: before taking this medication, you must consult your doctor. Take a maximum of 500 mg per dose.
Due to the dose, 650 mg of paracetamol, it is not indicated for this group of patients.
Older adults: you should consult your doctor
Use in children and adolescents: Do not use in children and adolescents under 15 years old.
If it is estimated that the action of this paracetamol is too strong or too weak, inform your doctor or pharmacist.
When requiring doses lower than 650 mg of paracetamol per dose, other presentations of paracetamol should be used that adapt to the required dosage.
If you take more Paracetamol Combix than you should:
You should consult your doctor or pharmacist immediately. Symptoms of overdose may include: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
If you have ingested an overdose, you should go to a medical center immediately, even if you do not notice symptoms, as they often do not appear until 3 days after taking the overdose, even in cases of severe poisoning.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service (phone: 91 562 04 20), indicating the medication and the amount ingested.
If you forgot to take Paracetamol Combix
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated spacing between doses (at least 4 hours).
Like all medications, this medication may produce adverse effects, although not all people may experience them.
Rare adverse effects that may affect up to 1 in 1,000 people:discomfort, hypotension (blood pressure drop), and increased levels of transaminases in the blood.
Very rare adverse effects that may affect up to 1 in 10,000 people: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (blood sugar drop). Rarely, severe skin reactions have been reported.
Paracetamol can damage the liver when taken in high doses or for prolonged treatment.
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect not listed in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es.By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
This medication does not require special storage conditions.
Medications should not be disposed of through drains or in the trash. Dispose of the packaging and themedications you no longer need at the SIGRE collection pointat the pharmacy. If in doubt, ask yourpharmacist how to dispose of the packaging and the medications you no longer need.This will help protect the environment.
Composition of paracetamol Combix
The active ingredient is paracetamol. Each tablet contains 650 milligrams of paracetamol.
The other components (excipients) are sodium starch glycolate type A from potato, purified water, pregelatinized cornstarch, povidone K30 (E1201), stearic acid (E570), and crospovidone (E1202).
Appearance of the product and contents of the packaging
Paracetamol Combix is presented in tablets for oral administration.
The tablets are oblong, biconvex, white in color, with a notch on one face and marked with PB on the other face. The tablet can be divided into two equal halves.
The packaging is 20 tablets, conditioned in a PVC/PVDC/Aluminum blister.
Holder of the marketing authorization:
Laboratorios Combix, S.L.U.
C/ Badajoz 2, Edificio 2
28223 Pozuelo de Alarcón (Madrid)
Spain
Responsible for manufacturing:
Galenicum Health, S.L.U.
Sant Gabriel, 50
Esplugues de Llobregat, 08950,
Barcelona –
Spain
or
SAG Manufacturing S.L.U
Crta. N-I, Km 36
28750 San Agustin de Guadalix,
Madrid –
Spain
Last review date of this leaflet: March 2021
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.